Jump to content

Search the Community

Showing results for tags 'withdrawal;'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Original topic title: Reinstated dose didn't work, Tried increasing - Kindling reaction. Decreased again, feeling HOPELESS. Protracted Withdrawal I was on 10 mg / 20 MG Escitalopram for 2 years. On 8th January 2021 I went to 5 MG from 7.5 mg, After 3 weeks bad Withdrawal Symptoms started. Went to doctor he prescribed me Etilaam 1.5 MG ( similar benzo to help with symptoms) took it for one month, it helped somewhat. After one month, he told me to stop and i had unbearable anxiety and other symptoms. Went to doctor, he told me to get back at 10 MG, beyond the original dose. He said it's not obvious that everyone can make it. Took 10 MG for a week, felt like robot. Dead emotions, no sense of joy. Switched to 7.5 mg after a week of 10 mg. And then after taking 7.5 mg, took 6.25 MG the next day and stayed on it for 15 days until 2 April 2021. I was doing good with 6.25 MG until Protracted Withdrawal started. 2 April 2021 - Severe withdrawal symptoms started. Next day went to 7 MG, had Dissociation and Derealization. didn't help. 4 April 2021 - Went to 7.5 MG, started having anhedonia and depression. Sad for no reason, crying and crying. Didn't help either, and i had sensitive nervous system. Alerting symptoms of anxiety, panic, sleeplessness. I thought increasing the dose will help * 7th April went to 10 MG Anhedonia and depression increased, severe Derealization and Dissociation. Sad for no reason, crying again. 8th April went back to 7 MG again and now I'm staying on 7 MG for 4 months no matter what. But I still have all the symptoms, and my anxiety has increased a lot. I feel I am trapped here forever. * Please, A valuable reply is much appreciated * My current symptoms are - Dissociation, - Memory disruption, zoning out every 5 seconds *feels like brain traveling around places and unstable af* weird thoughts disorder, Depersonalization, Derealization, Muscle Spasms, Shaking, Head Tremor, Anxiety, Agitation, Nausea and Extreme nervousness, Dizziness, Vertigo, Balance Problems, Can't walk properly, Acid reflux, IBS, Bloating, Severe brain fog, Sinusitis, Chills, Sweating, Can't stop crying, Sad for no reason, Severe Depression, Burning Sensations all over the body and head, Chronic Paresthesia, Feeling that I'm trapped forever, Visual Problems - Shimmering of lights, zig zag lines, eye floaters, weird visual color patterns - can't explain. AND MUCH MORE. This is literally mental torture.
  2. 14 years on Celexa : (citalopram) because of a misdiagnosis. Bunch of symptoms that i ended up with over the years : Irritable Bowel Syndrome, bad acid reflux / stomach problems, aura migraine, migraine,tinnitus,spasms, bladder leakage, sexual problems, etc. A year ago I've discovered that most the physical and psychological diagnostics mentioned before were all due to the medication. I was a shocked and took me a year of therapy to defuse my anger and rage It took me almost the same amount of time to convince one psychiatrist that i needed to withdrawal from the medication. I have seen and read a lot about withdrawals but joined this forum to get the support needed when the time comes. The psychiatrist i'm seeing says that no symptoms should appear, that everything will be ok - that he didn't see anything negative in his literature and with the hundreds of patients he got into withdrawals over the years. He wants me to taper going from 20 mg to 15 , 10, 5 in 3-4 months . I said i would prefer going slowly by 10 %, he refused and said it was ridicule and i wouldn't even see no difference. I just hope everything will be ok.
  3. Hi all, Here is the link to the BBC 2 "The 'extreme' side-effects of antidepressants" by Lesley Ashmall. This was aired this morning. http://www.bbc.co.uk...health-37682355 Best, JC x
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy